After an hour long discussion with my consultant today, I am booked in for a natural FET with my next cycle which should start in the next 4-6 days, meaning that transfer should take place in around 2-3 weeks. I decided on a natural cycle as my progesterone/AMH levels are apparently good and our 2 frozen embryos are of excellent quality and the consultant said she thinks the possibility of success with a natural FET will be the same as with a constructed FET.
This makes me very happy as it means it will all happen during my school holidays (I am a teacher) which will mean my stress levels will be much lower this time round due not only to not being at work, but also not having to worry about taking time off, etc. Also, we've waited 9 weeks for today's appointment and I really want to move forward again as soon as possible. However, after our last cycle ended in a chemical pregnancy and due to the fact that I have a rather strong history of blood clots in my family, it was suggested that Thrombophilia may be a cause of miscarriage. I thought I could just take a few Aspirin and that would sort it out, but apparently it is not that simple. My consultant tells me that taking anti-coagulants when they are not needed raises the chance of miscarriage as it makes the normal spotting experienced during early pregnancy more likely to develop.
The only way I can know for sure whether I need anti-coagulants is to be tested, but they will not do it on the NHS until after 2 failed IVF/miscarriages. To do it privately will cost around £250 and could take up to 2/3 months, which means that we will not be able to go with our FET until close to the end of the year.
I just don't know what to do - do I risk the FET, knowing that it could be pointless of I do have inherited Thrombophilia, or just assume I do have it and take Aspirin? Or do I just wait and have the tests? What makes this decision so hard is that we are now paying for all our treatment, so we want to be sure, but on the other hand I will be 39 in March, so time is running out.
Answers on a postcard please..........